# SDR HYIA20200512001

- Difficulty date: May 8, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N3292M
- Make and model: Cessna 402C
- Aircraft serial: C4020304
- Aircraft time: 36,227 hours, 21,496 cycles
- System (JASC): 2140 · Heating System
- Part: Ignition Unit
- Part number: AHE330
- Condition: Burned Out
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED A NOXIOUS SMELL DURING FLIGHT, AND NOTED THE HEATER DID NOT FEEL LIKE IT WAS PERFORMING. MAINTENANCE INSPECTED AND FOUND THE HEATER IGNITION UNIT TO BE BURNT OUT. REPLACED THE UNIT WITH NO FURTHER DEFECTS NOTED.
